Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 176, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 27, 2016, 6:26 PM EDT for Scioto County, Ohio. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2016, 6:26 PM EDT (22:26 UTC)
- Expired
- Aug 27, 2016, 6:45 PM EDT
- In force
- 19 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Scioto County, OH
The radar
The Cincinnati radar (KILN), 92 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 6:40 PM EDT | TSTM WND DMG | 2 Wnw Mcdermott, OH | A FEW TREES DOWN ALONG ARION ROAD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1019 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
543 WUUS51 KILN 272226 SVRILN OHC145-272245- /O.NEW.KILN.SV.W.0176.160827T2226Z-160827T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 626 PM EDT SAT AUG 27 2016 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN SCIOTO COUNTY IN SOUTHWESTERN OHIO... * UNTIL 645 PM EDT. * AT 626 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LUCASVILLE... MOVING EAST AT 10 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... LUCASVILLE...CLARKTOWN...BEAR CREEK AND MCDERMOTT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3879 8311 3893 8315 3895 8296 3882 8290 TIME...MOT...LOC 2226Z 253DEG 7KT 3887 8304 HAIL...<.75IN WIND...60MPH $$
2 follow-up statements
362 WWUS51 KILN 272232 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 632 PM EDT SAT AUG 27 2016 OHC145-272245- /O.CON.KILN.SV.W.0176.000000T0000Z-160827T2245Z/ SCIOTO OH- 632 PM EDT SAT AUG 27 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR NORTHWESTERN SCIOTO COUNTY... AT 632 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LUCASVILLE... MOVING EAST AT 5 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... LUCASVILLE...CLARKTOWN...BEAR CREEK AND MCDERMOTT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3879 8311 3893 8315 3895 8296 3882 8290 TIME...MOT...LOC 2232Z 251DEG 5KT 3887 8305 HAIL...<.75IN WIND...60MPH $$
052
WWUS51 KILN 272245
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
645 PM EDT SAT AUG 27 2016
OHC145-272255-
/O.EXP.KILN.SV.W.0176.000000T0000Z-160827T2245Z/
SCIOTO OH-
645 PM EDT SAT AUG 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCIOTO COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER, LOCALLY
HEAVY RAIN AND WIND GUSTS IN EXCESS OF 40 MPH WILL STILL BE
POSSIBLE THROUGH 7 PM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3879 8311 3893 8315 3895 8296 3882 8290
TIME...MOT...LOC 2244Z 253DEG 7KT 3887 8305
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 4:40 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Aug 27, 4:40 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
440 PM EDT SAT AUG 27 2016
.SYNOPSIS...
Hot and humid conditions will continue through the
weekend...keeping heat index values near 100 in some areas.
afternoon showers and thunderstorms will again be possible through
the early part of the week.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Focus of thunderstorm activity will diminish as large gust front
outruns the main thunderstorm activity...so both coverage and
intensity of storms will diminish through the evening...with the
least chance of storms in the far southeast where moisture and
instability not as robust as was in the western forecast area.
Continuing short term heat advisory across the far south and
southeast...where heat index values will come down shortly with
the increasing clouds and rain cooled air. may have to cancel
before 6pm...will continue to monitor.
Overnight lows to remain quite warm overnight...with lows in the
lower 70s in the far southeast and in the metro areas of
especially Columbus and Cincinnati. Kept overnight lows a little
warmer than short term guidance.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
The mid/upper level ridge again dominates the weather for
Sunday in especially the southeast...with the expectation that
daytime heat index values could approach 100 again in the
southeast forecast area with afternoon thunderstorm development
again...with the potential for gusty winds and heavy rain again.
A weak shortwave will skirt to the south of the area on the back
side of the ridge on Monday...which will again serve as a focus
of thunderstorm development in the afternoon. Temperatures will
moderate some with the ridge beginning to retreat.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
Short wave over Hudson Bay at the beginning of the period will dig
southeast and carve out a trough across the northeast United States.
This will push a cold front through the region on Wednesday. There
is not much moisture with this front and forcing looks weak...
although cannot rule out some showers and thunderstorms in northern
counties. Warm and humid conditions will persist ahead of the front.
But a cooler and drier airmass will spread in for the rest of the
week...with temperatures at or slightly below normal.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
A line of convection will continue to progress northeastward over
the next few hours and is expected to affect mainly the western
terminals. MVFR to IFR vsbys and ceilings will be possible with
the stronger storms along with a wind shift to the W/NW. There is
lower confidence on whether the storms will hold together to reach
the Columbus terminals later this afternoon, as models remain
split on this possibility. Regardless, expect the convection to
diminish by early evening as instability wanes.
With plenty of low level moisture in place, light winds, and
skies becoming partly cloudy to mostly clear, br will be possible
overnight, especially at KCVG/KLUK/KILN. Weak high pressure over
the region will cause winds to become more northerly overnight
into Sunday. A weak boundary dropping down from the north will
allow for another chance of showers and storms Sunday afternoon,
but being so late in the period have not included this in the
TAFs.
OUTLOOK...Thunderstorms possible through Wednesday...mainly in
the afternoon and evening.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 6 PM EDT this evening for OHZ073-077>082-
088.
KY...Heat Advisory until 6 PM EDT this evening for KYZ090>100.
IN...None.
&&
SYNOPSIS...JDR
NEAR TERM...JDR
SHORT TERM...JDR
LONG TERM...
AVIATION...KurzHazardous weather outlook, Aug 27, 5:30 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 530 PM EDT SAT AUG 27 2016 INZ066-073>075-080-KYZ089>099-OHZ070>072-074-077>080-282130- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-BUTLER- WARREN-CLINTON-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND- 530 PM EDT SAT AUG 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. HEAT INDICES NEAR 100 ARE EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED ON SUNDAY AND MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ100-OHZ073-081-082-088-282130- LEWIS-ROSS-ADAMS-PIKE-SCIOTO- 530 PM EDT SAT AUG 27 2016 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. HEAT INDICES NEAR 100 ARE EXPECTED THIS AFTERNOON. IN ADDITION...SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THROUGH EARLY EVENING...WITH WIND GUSTS AS HIGH AS 50 MPH WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED ON SUNDAY AND MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-282130- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- 530 PM EDT SAT AUG 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 27, 3:49 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
349 PM EDT SAT AUG 27 2016
OHZ044-052>054-272015-
LOGAN OH-MADISON OH-CLARK OH-CHAMPAIGN OH-
349 PM EDT SAT AUG 27 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN...
NORTHWESTERN MADISON...EASTERN CLARK AND CHAMPAIGN COUNTIES UNTIL
415 PM EDT...
AT 348 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR URBANA...
MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...BELLEFONTAINE...URBANA...LONDON...WEST JEFFERSON...
WEST LIBERTY...SOUTH CHARLESTON...MECHANICSBURG...NORTH LEWISBURG...
CHOCTAW LAKE...HARMONY...LISBON...BRIGHTON...LAFAYETTE...
SOUTH VIENNA...WOODSTOCK...CATAWBA...VALLEY HI...
ZANESFIELD AND MUTUAL.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 60 AND 80.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4022 8354 4016 8350 4011 8350 4011 8346
3995 8334 3979 8364 4022 8396 4042 8375
TIME...MOT...LOC 1948Z 222DEG 26KT 4004 8376
KURZLocal storm report, Aug 27, 4:26 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG MECHANICSBURG 40.07N 83.56W
08/27/2016 CHAMPAIGN OH LAW ENFORCEMENT
LARGE BRANCHES AND WIRES DOWN IN MECHANICSBURG AND
ELSEWHERE ACROSS SOUTHERN PORTIONS OF CHAMPAIGN COUNTY.
&&Special weather statement, Aug 27, 4:29 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT SAT AUG 27 2016
OHZ026-044>046-052-054-055-272100-
LOGAN OH-FRANKLIN OH-UNION OH-MADISON OH-HARDIN OH-DELAWARE OH-
CHAMPAIGN OH-
429 PM EDT SAT AUG 27 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN LOGAN COUNTY IN WEST
CENTRAL OHIO...NORTHERN FRANKLIN...UNION AND NORTHEASTERN MADISON
COUNTIES IN CENTRAL OHIO...SOUTHEASTERN HARDIN COUNTY IN WEST CENTRAL
OHIO...DELAWARE COUNTY IN CENTRAL OHIO AND NORTHEASTERN CHAMPAIGN
COUNTIES IN WEST CENTRAL OHIO UNTIL 500 PM EDT...
AT 429 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
MARYSVILLE...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...DELAWARE...UPPER ARLINGTON...
HILLIARD...MARYSVILLE...WORTHINGTON...JEFFERSON...POWELL...SUNBURY...
PLAIN CITY...WEST JEFFERSON...RICHWOOD...NORTH LEWISBURG...ASHLEY...
MINERVA PARK...WEST MANSFIELD...NEW CALIFORNIA AND LAKE DARBY.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 79 AND 92.
I-71 IN OHIO BETWEEN MILE MARKERS 114 AND 138.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4069 8342 4050 8342 4051 8326 4044 8325
4043 8302 4042 8301 4041 8292 4036 8292
4035 8274 4013 8276 3990 8332 4032 8375
4070 8345
TIME...MOT...LOC 2029Z 222DEG 36KT 4023 8335
KURZSpecial weather statement, Aug 27, 5:13 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT SAT AUG 27 2016
OHZ046-055-056-065-272145-
LICKING OH-FRANKLIN OH-DELAWARE OH-FAIRFIELD OH-
513 PM EDT SAT AUG 27 2016
...A STRONG THUNDERSTORM WILL AFFECT LICKING...NORTHEASTERN
FRANKLIN...EASTERN DELAWARE AND NORTHERN FAIRFIELD COUNTIES UNTIL 545
PM EDT...
AT 513 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
JOHNSTOWN...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...NEWARK...REYNOLDSBURG...GAHANNA...PICKERINGTON...HEATH...
GRANVILLE...PATASKALA...CANAL WINCHESTER...JOHNSTOWN...SUNBURY...
BALTIMORE...BUCKEYE LAKE...HEBRON...UTICA...MILLERSPORT...HANOVER...
MARNE...GRANVILLE SOUTH AND SUMMIT STATION.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 112 AND 142...AND NEAR MILE MARKER
144.
I-71 IN OHIO BETWEEN MILE MARKERS 133 AND 138.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
3984 8247 3981 8277 4040 8296 4040 8293
4036 8292 4035 8275 4028 8275 4027 8248
4025 8248 4024 8219
TIME...MOT...LOC 2113Z 245DEG 39KT 4011 8271
JDRSpecial weather statement, Aug 27, 5:43 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
543 PM EDT SAT AUG 27 2016
OHZ056-065-272200-
LICKING OH-FAIRFIELD OH-
543 PM EDT SAT AUG 27 2016
...A STRONG THUNDERSTORM WILL AFFECT LICKING AND NORTHEASTERN
FAIRFIELD COUNTIES UNTIL 600 PM EDT...
AT 543 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
GRANVILLE...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
NEWARK...HEATH...GRANVILLE...BUCKEYE LAKE...HEBRON...UTICA...
MILLERSPORT...HANOVER...MARNE...GRANVILLE SOUTH...KIRKERSVILLE...
ALEXANDRIA...ST. LOUISVILLE...GRATIOT...PURITY AND FALLSBURG.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
3984 8247 3982 8258 4027 8265 4027 8248
4025 8248 4024 8219
TIME...MOT...LOC 2143Z 240DEG 26KT 4010 8248
JDRLocal storm report, Aug 27, 5:48 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND DMG 8 N HAMILTON 39.52N 84.56W
08/27/2016 BUTLER OH PUBLIC
NUMEROUS TREES DOWNED
0245 PM TSTM WND DMG LEWISBURG 39.85N 84.54W
08/27/2016 PREBLE OH BROADCAST MEDIA
NUMEROUS TREES DOWN
0410 PM TSTM WND GST URBANA 40.11N 83.75W
08/27/2016 M65.00 MPH CHAMPAIGN OH TRAINED SPOTTER
LARGE TREE SNAPPED IN HALF
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:04 PM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Warren | 116 min |
| Aug 26, 8:13 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Warren | 32 min |
| Aug 26, 8:38 PM EDT | Flash Flood Warning | ILN | Butler, Montgomery, Warren | 3 hr |
| Aug 26, 9:15 PM EDT | Special Weather Statement | ILN | Montgomery | 30 min |
| Aug 26, 9:20 PM EDT | Special Weather Statement | ILN | Preble | 25 min |
| Aug 26, 9:46 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| Aug 27, 1:55 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 35 min |
| Aug 27, 2:00 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 30 min |
| Aug 27, 2:09 PM EDT | Special Weather Statement | ILN | Darke | 36 min |
| Aug 27, 2:15 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 45 min |
| Aug 27, 2:28 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 47 min |
| Aug 27, 2:36 PM EDT | Heat Advisory | ILN | Adams, Brown, Clermont, Hamilton, Highland, Pike and 2 more | 3 hr |
| Aug 27, 2:41 PM EDT | Special Weather Statement | ILN | Darke | 34 min |
| Aug 27, 2:45 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Darke, Greene, Miami, Montgomery and 2 more | 30 min |
| Aug 27, 2:53 PM EDT | Special Weather Statement | ILN | Clermont | 37 min |
| Aug 27, 3:13 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 47 min |
| Aug 27, 3:21 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene | 24 min |
| Aug 27, 3:49 PM EDT | Special Weather Statement | ILN | Champaign, Logan | 26 min |
| Aug 27, 3:51 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Franklin, Logan, Madison, Union | 39 min |
| Aug 27, 4:17 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark | 3 hr |
| Aug 27, 4:29 PM EDT | Special Weather Statement | ILN | Delaware, Union | 31 min |
| Aug 27, 5:13 PM EDT | Special Weather Statement | ILN | Licking | 32 min |
| Aug 27, 5:43 PM EDT | Special Weather Statement | ILN | Licking | 17 min |
| Aug 27, 6:38 PM EDT | Areal Flood Advisory | ILN | Scioto | 112 min |
| Aug 27, 6:52 PM EDT | Flash Flood Warning | ILN | Scioto | 113 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.